Here is a rather comprehensive article where the medical community admits that it’s not just the “first generation” antipsychotic drugs that cause “tardive dyskinesia.” I love that this article explains the name, “tardive dyskinesia” and why it’s called that.
So what they are admitting here is that there is a huge array of drugs, including the SSRI drugs that cause your body to want to move constantly. This can happen right after you start the drug, or after you withdraw. The effect may or may not be permanent.
The desire to move constantly can feel like torture. The medical community does not want to admit this! Remember, patients are disposable commodities! We are clueless customers who are, or were, used for our money to sustain the fallacies of the System.
The need to move is not a mental disorder, but a body desire to move. Many experience this body need even when lying down trying to sleep or sit still at school, or watch a movie, or sit with other people at dinner. The need may be in part of the body, such as the legs, or the entire body.
Sometimes, people who have this problem display it in a way that is noticeable and stereotypical to others. So this means you’re obviously a mental patient to anyone who knows what TD is. Usually anything that looks like a grimace might be seen a “antipsychotic effects.” If this is coupled with a “Zyprexa belly,” sorry to say, you definitely look like a mental slave.
However, many people have this condition and it’s not so noticeable. They may squirm or twitch in a way that no one sees, or simply appear inattentive or restless. Many people feel this way and use other substances to try to get the feeling to go away.
Some people try to stop themselves from moving, often out of necessity since they cannot move as much as their bodies demand. This feels like torture! Your body demands it, yet you cannot. You feel like you’re in an invisible prison. People who are on these medicines might try to explain this to the prescribing doctors who then increase the dose or add other medicines or even add another diagnosis, such as mania.
The condition causes incredible stress. The affected person is so stressed out that verbalizing the problem to anyone, even loved ones, becomes impossible. The listener may only perceive stress and little else. However, the specific cause of stress goes unheard.
For this reason, the affected person might even seem “crazy.” Others withdraw affection, or may fear that person. All this may happen over a period of many months, and if the process does not reverse itself, the person can become extremely frustrated. Can we all see that this is a recipe for disaster?